Couldn't find what you looking for?

TRY OUR SEARCH!

Okay, so I took Monistat 1 because I went to the doctor and she told me I had a yeast infection. I have never had one before, except when I was a baby so I didn't really know what to do. My mom took me to get Monistat 1 and I took it 3 days ago. At first I didnt have any of the side effects, no burning, no itching, none of that. The only thing that was different was that I had a waxy film on my labia. Then, last night I noticed that this white creamy, sometimes chunky, stuff if coming out of my vagina. It has been there all day today now too. I looked on the internet and a lot of girls had this from Monistat 1, but they got it on their first day after using it, and I got it almost 3 days later. Is this bad? Is it normal? Should I talk to someone? Help me!!:-( lol

Loading...

Hi Missuss, I hope that you have gotten medical help by this point. If not, I hope that your symptoms have at least gone away. If they haven't then you should probably talk to a doctor about it because I think that it could be a pretty serious problem so it's best to make sure that it's not from a doctor. Please let us know how you are doing. Thanks for posting!
Reply

Loading...

This Is Completly Normal,
If You Read The Directions/Precautions Paper Completly, It'll Tell You That This Type Of Discharge Is Normal While Using Monistat. ANd Symptoms May Last Up To 3 Days After Application. Don't Worry You'll Be Fine. But If The Chunky Discharge Continues To Come After 4 Days, I Suggest You Seek Medical Attention As Soon Ad Possible.
*Source:
Gyn; Personal Experience.
Reply

Loading...

This just means that the ovule burst later than everyone else's.
Reply

Loading...